Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 116, NWS Charleston, WV

October 2, 2018Harrison County, Lewis County, Upshur County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Oct 2, 2018, 6:29 PM EDT for Harrison County, Lewis County, Upshur County, West Virginia. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2018, 6:29 PM EDT (22:29 UTC)
Expired
Oct 2, 2018, 7:04 PM EDT
In force
35 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Harrison County, WV, Lewis County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 152 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 6:30 PM EDTHAIL 0.881 Nnw Homeland, WV
Oct 2, 6:37 PM EDTHAIL 1Jackson Acres, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
779 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS51 KRLX 022229
SVRRLX
WVC033-041-097-022315-
/O.NEW.KRLX.SV.W.0116.181002T2229Z-181002T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
629 PM EDT TUE OCT 2 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lewis County in northern West Virginia...
  North central Upshur County in northeastern West Virginia...
  South central Harrison County in northern West Virginia...

* Until 715 PM EDT.

* At 628 PM EDT, a severe thunderstorm was located near Jackson Mill,
  or 7 miles northeast of Weston, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lost Creek and Jane Lew. 

This includes Interstate 79 between mile markers 104 and 109.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3900 8027 3911 8045 3917 8039 3912 8023
      3910 8021 3910 8020 3909 8019
TIME...MOT...LOC 2228Z 297DEG 14KT 3912 8038 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

30
2 follow-up statements
964 
WWUS51 KRLX 022246
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
646 PM EDT TUE OCT 2 2018

WVC033-022256-
/O.CAN.KRLX.SV.W.0116.000000T0000Z-181002T2315Z/
Harrison WV-
646 PM EDT TUE OCT 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HARRISON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3907 8039 3910 8035 3909 8019 3900 8027
TIME...MOT...LOC 2246Z 297DEG 14KT 3909 8030 

$$

WVC041-097-022315-
/O.CON.KRLX.SV.W.0116.000000T0000Z-181002T2315Z/
Lewis WV-Upshur WV-
646 PM EDT TUE OCT 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN LEWIS AND NORTH CENTRAL UPSHUR COUNTIES...

At 646 PM EDT, a severe thunderstorm was located 8 miles northwest of
Buckhannon, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
eastern Lewis and north central Upshur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3907 8039 3910 8035 3909 8019 3900 8027
TIME...MOT...LOC 2246Z 297DEG 14KT 3909 8030 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

30
869 
WWUS51 KRLX 022304
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
704 PM EDT TUE OCT 2 2018

WVC041-097-022314-
/O.CAN.KRLX.SV.W.0116.000000T0000Z-181002T2315Z/
Lewis WV-Upshur WV-
704 PM EDT TUE OCT 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEWIS AND NORTH
CENTRAL UPSHUR COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3907 8039 3910 8035 3909 8019 3900 8027
TIME...MOT...LOC 2303Z 297DEG 14KT 3906 8023 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:40 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 2, 4:40 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
440 PM EDT Tue Oct 2 2018

.SYNOPSIS...
Unsettled and summer like weather through the end of the week,
with cold fronts only getting close tonight, and Thursday night
into Friday. Summer like weather continues early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 440 PM Tuesday...

Updated to raise PoPs north and add severe wording northwest, to
coincide with severe thunderstorm watch 393 in effect until 10
PM this evening, for northern portions of the middle Ohio Valley.
Storms in line already crossing Ohio River, and second line
just upstream of the forecast area, showing some
intensification.

As of 230 PM Tuesday...

Warm moist air will advect into the region this afternoon and
this evening around high pressure to our south. This moisture
will interact with a frontal boundary just to our north firing
convection, mainly across the northern portion of the CWA attm.
This convection should die down after after sunset. Went likely
pops across the north for late this afternoon and into this
evening, with chc pops elsewhere. Depending on how far the front
stags late this afternoon and evening will determine where fog
or stratus deck forms. If clearing does occur with plenty of
low level moisture around, expect widespread fog to form just
about anywhere tonight. With very light flow at the low levels
this fog could lift into a stratus deck and drizzle before
breaking up after daybreak, with the mountain zones being last
to break up.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
As of 252 PM Tuesday...

Sfc cold front is prog to gradually push across the CWA on
Thursday with shower and thunderstorm chances increasing during
the day from northwest to southeast. However, the front is
expected to slow its progression through the day...and may not
push through southern and eastern WV.

Front remains stalled for much of Friday and then tries to work
its way back north in the afternoon as unseasonably strong mid
level ridging building into the region from the south.

Very warm on Thursday before FROPA with highs in the 80s nearly
areawide. Max temps on Friday on how far north/south the front
makes it through the area. Northern CWA could easily be only in
the 60s to low 70s in the afternoon while the far southern CWA
could warm into the low 80s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 305 PM Tuesday...

Very warm conditions are expected during the Long Term period as
an impressively strong H5 ridge (by early Oct standards) becomes
centered along the Mid Atlantic. Increase in height fields and
associated thermal profile should translate to sfc temps in the
80s to near 90 early next week. Partly to mostly sunny skies
should also prevail with only minimal chances of diurnally
driven convection each day.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
As of 215 PM Tuesday...

Warm moist airmass being pumped into the region by high pressure
to our south. This moist air will interact with a frontal
boundary draped just south of the Great Lakes. This will fire up
convection for the rest of this afternoon and into this evening.
Brief MVFR/IFR conditions can be expected near any storms. Also
brief gusty SW wind can also be expected out ahead and near
storms this afternoon and evening. Very moist low level airmass
over the area and any clearing overnight will lead to
MVFR/IFR/LIFR fog to form. Expect this fog deck to eventually
lead to a low MVFR stratus deck by daybreak and into the late
morning hours.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Low top medium

ALTERNATE SCENARIOS: TAFs may need amended for thunderstorms
this evening, especially north. Fog formation and or stratus
deck may vary overnight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    M    L    M
BKW CONSISTENCY  H    H    H    H    H    H    M    H    L    L    M    M
EKN CONSISTENCY  H    H    H    H    H    M    M    H    H    M    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    L    H    M    H    H

AFTER 18Z WEDNESDAY...
IFR conditions in rain and/or low clouds are possible Thursday
night into Friday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JS/RH/TRM
NEAR TERM...JS/TRM
SHORT TERM...RH
LONG TERM...RH
AVIATION...JS
Hazardous weather outlook, Oct 2, 3:40 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
340 PM EDT Tue Oct 2 2018

OHZ066-067-075-076-084-WVZ010-011-031945-
Perry-Morgan-Athens-Washington-Vinton-Pleasants-Tyler-
340 PM EDT Tue Oct 2 2018

...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio and extreme
northwestern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periodic showers and storms are forecast through this week, but the
probability for widespread hazardous weather is low.

SPOTTER INFORMATION STATEMENT

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ009-019-020-031-032-040-031945-
Wood-Ritchie-Doddridge-Harrison-Taylor-Barbour-
340 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for portions of northern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms this afternoon into the evening have a marginal risk
of producing damaging wind gusts and large hail, before weakening
soon after sunset.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periodic showers and storms are forecast through this week, but the
probability for widespread hazardous weather is low.

SPOTTER INFORMATION STATEMENT

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ083-085>087-VAZ003-004-WVZ005>008-013>018-024>030-
033-034-039-515>526-031945-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Meigs-Gallia-Lawrence OH-
Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-McDowell-Wyoming-Upshur-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
340 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low. There is a
chance for showers and storms this afternoon into this evening,
though storms are forecast to remain below severe limits.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periodic showers and storms are forecast through this week, but the
probability for widespread hazardous weather is low.

SPOTTER INFORMATION STATEMENT

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Special weather statement, Oct 2, 5:08 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
508 PM EDT TUE OCT 2 2018

WVZ031-022145-
Harrison-
508 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON COUNTY...

At 507 PM EDT, a strong thunderstorm was located near Clarksburg,
moving southeast at 25 mph.

Wind gusts up to 45 mph are possible with this storm. Given the wet
grounds, this may be enough to down weakly rooted or diseased trees.

Locations impacted include...
Clarksburg, Stonewood, Nutter Fort, Anmoore and Despard.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 115 and 119.
 Route 50 in West Virginia between mile markers 75 and 81.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3927 8044 3931 8037 3925 8022 3920 8033
TIME...MOT...LOC 2107Z 303DEG 17KT 3930 8041

30
Special weather statement, Oct 2, 5:29 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
529 PM EDT TUE OCT 2 2018

WVZ020-031-022200-
Doddridge-Harrison-
529 PM EDT TUE OCT 2 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DODDRIDGE
AND SOUTHWESTERN HARRISON COUNTIES...

At 529 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Salem to 8 miles southeast of West
Union. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Salem, Wolf Summit and Avon.

This includes Route 50 in West Virginia between mile markers 65 and
68, and between mile markers 71 and 72.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3927 8039 3916 8043 3920 8068 3930 8058
TIME...MOT...LOC 2129Z 277DEG 22KT 3930 8060 3923 8065

30
Local storm report, Oct 2, 6:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
605 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     FLASH FLOOD      SALEM                   39.28N  80.57W
10/02/2018                   HARRISON           WV   911 CALL CENTER

            FLOODING REPORTED ALONG WEST MAIN STREET AND EAST MAIN
            STREET IN SALEM.

&&

EVENT NUMBER RLX1800289

RG
Local storm report, Oct 2, 6:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     SARDIS                  39.34N  80.42W
10/02/2018                   HARRISON           WV   911 CALL CENTER

            ONE DOWN TREE REPORTED ALONG SARDIS ROAD.

&&

EVENT NUMBER RLX1800290

RG
Special weather statement, Oct 2, 6:22 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
622 PM EDT TUE OCT 2 2018

WVZ019-020-022300-
Doddridge-Ritchie-
622 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RITCHIE AND
SOUTHWESTERN DODDRIDGE COUNTIES...

At 622 PM EDT, a strong thunderstorm was located over Pennsboro, or 7
miles northeast of Harrisville, moving southeast at 30 mph.

Winds in excess of 45 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Pennsboro, New Milton, Grove and Greenwood.

This includes Route 50 in West Virginia between mile markers 41 and
50.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3931 8090 3930 8089 3930 8088 3923 8066
      3913 8076 3928 8101 3933 8097
TIME...MOT...LOC 2222Z 298DEG 25KT 3928 8094

30
Local storm report, Oct 2, 6:25 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
625 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 SSE DOAK              39.30N  80.61W
10/02/2018                   DODDRIDGE          WV   DEPT OF HIGHWAYS

            TREE DOWN ONTO US HIGHWAY 50 WITH EASTBOUND LANE
            CLOSED. TIME OF EVENT BASED OFF RADAR

&&

EVENT NUMBER RLX1800291

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 2:37 PM EDTSpecial Weather StatementRLXPleasants23 min
Oct 2, 3:09 PM EDTSpecial Weather StatementRLXTyler36 min
Oct 2, 3:44 PM EDTSpecial Weather StatementRLXPleasants31 min
Oct 2, 4:00 PM EDTSpecial Weather StatementRLXDoddridge30 min
Oct 2, 4:21 PM EDTSevere Thunderstorm WarningRLXDoddridge, Ritchie, Tyler39 min
Oct 2, 4:41 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison34 min
Oct 2, 4:58 PM EDTSevere Thunderstorm WarningRLXDoddridge32 min
Oct 2, 5:08 PM EDTSpecial Weather StatementRLXHarrison37 min
Oct 2, 5:29 PM EDTSpecial Weather StatementRLXHarrison31 min
Oct 2, 5:51 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison39 min
Oct 2, 6:11 PM EDTFlash Flood WarningRLXDoddridge, Harrison3 hr
Oct 2, 6:22 PM EDTSpecial Weather StatementRLXDoddridge38 min
Oct 2, 6:26 PM EDTFlash Flood WarningRLXHarrison3 hr
Oct 2, 6:34 PM EDTSevere Thunderstorm WarningRLXLewis41 min
Oct 2, 7:21 PM EDTSpecial Weather StatementRLXUpshur24 min
Oct 2, 7:47 PM EDTSpecial Weather StatementRLXRandolph43 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.